# SDR 96ZZZM1129

- Difficulty date: December 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4213X
- Make and model: Doug DC-6A
- Aircraft serial: 44605
- Engine: Pwa CB3
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Intake Valve
- Part number: 83477
- Condition: Stuck Open
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT NR 9013 - RETURNED TO ANC DUE TO BACKFIRING ON TAKEOFF.  MAINTENANCE REPLACED NR 3 CYLINDER ASSEMBLY ON NR 3 ENGINE DUE TO DAMAGED INTAKE VALVE AND PISTON.  AIRCRAFT RETURNED TO SERVICE.  (M)
